Forum
SEARCH FORUM:
Facebook
Twitter
Googleplus
Louisaa66
Style_council
Louisaa66

I’m taking the pill now and i’m a little bit afraid of gaining weight….did u had this consequence?

posted over 10 years ago
whatswithamy
Style_icon
whatswithamy

There are so many complications with using birth control pills. But gaining weight wasn’t one of them for me

posted over 10 years ago
 
thislilpiggyflew
Style_council
thislilpiggy...

I used to feel bloated a lot when I was taking the pill. But I also stopped smoking cigarettes when I started taking it. I’ve stopped taking it now and I am a pescatarian and I weigh less now. Maybe you can start taking the pill and stop eating meat, then it will even out.

posted over 10 years ago
 
MichelleYue
Style_icon
MichelleYue

I lost weight.

posted over 10 years ago
 
RadioCure
Style_council
RadioCure

I gained a teeny bit of weight that wasn’t noticeable to the eye, only to the scale.
You can’t look at what other people say because the pill they take could have more or less hormones than the pill you’re taking. And even if they are taking the same pill, it never has the same effect on everyone who takes it.
If you’re really worried about gaining weight, make sure you’re eating healthy and exercising regularly and you should be fine =)

posted over 10 years ago
 
Cameleon
Style_council
Cameleon

The weight you can gain while using the pill are fluids.. A friend of mine gained a lot of weight the first time she was on the pill, the second she stopped the weight went down, just fluids. She switched to a different pill and she didn’t have any problems. So if you notice that you are gaining wait, which doesnt have anything to do with age or hamburgers> don’t be afraid, just go back to the doctor and ask for a different one..

posted over 10 years ago
 
cyan
Style_council
cyan

I think using birth control in general you can lose / gain weight or stay the same weight … just make sure to watch your eating habits for anything out of the normal.

I’m on the patch which has more hormones and I’ve actually fluctuated. Mostly lost weight, but I also gained weight at one point.

posted over 10 years ago
 
meredithjane
Style_council
meredithjane

I gained BOOBS! It was awesome. But, there are total downsides, such as being dry as the Sahara in the crotchal region. That sucked. Like, really, really sucked and killed my sex life. So now I am off the pill!

posted over 10 years ago
 
twinkl
Style_council
twinkl

^ ahahaha amen to that… Too bad I didn’t gain boobs. I gained a few pounds of butt…. T.T It did make me drier than usual though, and killed my libido (ortho tri-lo). Didn’t realize any of this until I got OFF the pill and noticed some extreme differences in the bedroom…

posted over 10 years ago
 
ajbrockm
Style_council
ajbrockm

I was on Lutera for 6 mo. which made me lose a considerable amount of weight but made me really depressed and emotional. Now I am on ne con which has made me gain a little of my old weight back but feel a little more like myself

posted over 10 years ago
 
blonderedhead
Style_icon
blonderedhead

i spoke with my doctor about this just a month ago! she explained that higher dose pills do not make you gain weight, but make you feel hungrier. so you need to be aware of your eating habits. she also said that it’s not really a problem for young, fit women, but more so older, heavier women.

posted over 10 years ago
 
Sexy_Sadie
Style_council
Sexy_Sadie

I didn’t gained any weight.. and I also got rid of pimples and my skin was so beautiful.. but there are also some risks.. remember to check with your doctor

posted over 10 years ago
 
GoldLion
Style_council
GoldLion

I didnt gain any weight.
But when i went to my doctor she told me that a lot of people gain weight because of feeling more hungry more often and its just a matter of satisfying your cravings in a healthy way, so instead of eating a pint of ice cream its better to have some fruit or something.

posted over 10 years ago
 
parfait
Style_council
parfait

it might also depend on the pill you take – i take yasmin/yaz and it didn’t make me gain weight, it also cleared my skin :)

posted over 10 years ago
 
cristinaraposa
Style_council
cristinaraposa

i think it depends on the kind of birth control pill your taking.. different people have different reactions to pills… some gain weight.. some have mood swings or whatever. You have to find what works best for you

posted over 10 years ago
 
mariel
Style_council
mariel

I never gained weight and i am still weighting for my boobs to grow. im on ortho.

posted over 10 years ago
 
murph
Style_council
murph

The pill is a serious thing. You are taking hormones that tell your body that you are pregnant. So naturally, your body will start retaining water and weight in general because it thinks it’s gonna have a baby every month. And if you don’t gain weight you’ll get moody, or a bunch of other pregnancy related magic. Whatever you do Don’t Smoke Cigarettes on the pill. And good luck!

posted over 10 years ago
 
nothing2wear
Style_council
nothing2wear

I talked to my doc. and she said that back in the day yes, that used to be a symptom but the pill has come such a long way that really shouldnt be a concern anymore. In fact she said the kind that I am using (YAZ) is actually considered to be diruetic and makes you lose the water weight.

posted over 10 years ago
REPLY TO DISCUSSION
Please log in. Don't have an account? Sign up here.
Continue_with_facebook
or login below
Username
Password